Shopping Cart

Nurofen Caplets Ibuprofen 200 Mg, Pack of 16

£4.99 £4.99

  • Fast, effective pain relief
  • Contains ibuprofen
  • Provides up to 8 hours of relief, from mild to moderate pain with 400 mg dose
  • Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
  • Nurofen 200 mg Caplets; contains ibuprofen; for pain relief; always read the label-UK/N/1118/0129
  •